# SDR DALA1250121504

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 93,063 hours, 17,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 34B ARE INOPERATIVE.  MX FOUND A LOOSE CONNECTOR AT SIDE WALL 34B AND RECONNECTED.  SYS OPERATION IS NORMAL MCO/PLAC REMOVED.
